# SDR ASAA2023081144713

- Difficulty date: August 11, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,543 hours, 10,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810189
- Part serial: 4984173
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING FLOOR PANEL P/N 144A5810-189 R/H SIDE (PANEL #242AF) HAS SKIN DELAM. GROUNDED - YES. CLEANED, SANDED & REMOVED DAMAGE ON OVERWING FLOOR PANEL P/N 144A5810-189 R/H SIDE (PANEL #242AF) AND REPAIRED IAW B737SRM 53-00-50-2R-1.
